Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Has anyone withdrawn from lexapro w/out difficulty

Posted by pablo1 on July 14, 2004, at 10:59:50

In reply to Re: Has anyone withdrawn from lexapro w/out difficulty BRC, posted by DMark on July 13, 2004, at 12:41:42

Maybe too late but have you considered adding another med to keep you awake?

wellbutrin, amineptine, stimulants...

Just another thought.


> Thanks for all the replies everyone. I guess I have bad luck when it comes to medications. =(
>
> BRC. My doctor advised me to stop taking the Lexapro as she saw the side effects mentioned unacceptable. I really want to stay on the lexapro but for the reasons mentioned, I can't. I really fear getting into an accident when at the wheel. I know how it is to not be able to sleep from a med too and thats no fun either. I wish you luck in the future. Keep me updated. My e-mail addy is Dlubben@hmwitt.com


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pablo1 thread:364061
URL: http://www.dr-bob.org/babble/20040714/msgs/366046.html